# SDR SWIA200515907

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,426 hours, 7,347 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SLC SELECTING FLAPS 8, FLAPS FAIL CAUTION MSG ILLUMINATED.  REPLACED ALL RT AND LT FLAP ACTUATORS PER CRJ MM 27-53-00.  OPERATIONAL CHECK GOOD.
